×

zbMATH — the first resource for mathematics

Analytic classification of pairs of involutions and its applications. (English. Russian original) Zbl 0521.30010
Funct. Anal. Appl. 16, 94-100 (1982); translation from Funkts. Anal. Prilozh. 16, No. 2, 21-29 (1982).

MSC:
30C35 General theory of conformal mappings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. M. Voronin, ”Analytic classification of germs of conformal maps (C, 0) ? (C, 0) with linear part the identity,” Funkts. Anal.,15, No. 1, 1-17 (1981). · Zbl 0463.30010
[2] V. I. Arnol’d, ”Theory of envelopes,” Usp. Mat. Nauk,31, No. 3, 249 (1976).
[3] M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities [Russian translation], Mir, Moscow (1977). · Zbl 0429.58004
[4] L. H?rmander, Introduction to the Theory of Functions of Several Complex Variables [Russian translation], Mir, Moscow (1968).
[5] V. I. Arnol’d, ”Wave front evolution and equivariant Morse lemma,” Commun. Pure Appl. Math.,29, 557-581 (1976). · Zbl 0343.58003
[6] S. Bochner, ”Compact groups of differentiable transformations,” Ann. Math., Ser. 2,46, No. 3, 372-381 (1945). · Zbl 0063.00487
[7] J.-P. Dufour, ”Bi-stabilite des fronces,” Analyse Differ. Univ. Montpellier, France (1977).
[8] J.-P. Dufour, ”Sur la stabilite des diagrames d’applications differentiables,” Ann. Scient. Ecole Norm. Super.,10, No. 2, 153-174 (1977).
[9] J.-P. Dufour, ”Diagrammes d’applications differentiables,” These. Univ. Montpellier, France (1979).
[10] M. A. Teixeira, ”Generic singularities of discontinuous vector fields,” Univ. Estadual de Campinas, Brasil, Rel. Int., No. 139, April, 1979.
[11] M. A. Teixeira, ”Local and simultaneous structural stability of certain diffeomorphisms,” Univ. Estadual de Campinas, Brasil, Rel. Int., No. 164, November, 1978.
[12] A. A. Shcherbakov, ”Germs of mappings, analytically not equivalent to their normal form,” Funkts. Anal.,16, No. 2, 94-95 (1982). · Zbl 0507.30013
[13] J. Ecalle, ”Theorie iterative. Introduction a la theorie des invariants holomorphes,” J. Math. Pures App.,54, 183-258 (1975). · Zbl 0285.26010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.